# SDR DL72S952073

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 6521631325K
- Condition: Worn
- Location: Nr 1 Foreflap
- Component: 6521631325K
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 1 FOREFLAP L/E SKIN WAS FOUND DAMAGED AT 7 TO 11 FROM THE I/B END OF FLAP.  REPAIRED PER SRM 57-50-4.
